Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    2
  • views
    97

Cystic acne on cheek and jaw

Help! Last year I went to the doctor because of my acne, and I got something called epiduo (benzoyl peroxide) and I tried to use it but it only worsened my acne. After some while after I stopped using it, my acne suddenly got better. Now in January suddenly my acne got worse. It started with 2-3 bumps on my cheek and then it spread on all over my cheek. I went to the doctor and she prescribed me antibiotica lymecycline actavis. After a month of use, she prescribed my tetracycline actavis. I think my face has worsened and it hurts so bad. I have sooo bad self esteem now. Do you know what I should do? I don’t want to try benzoyl peroxide again, so the regimen won’t work for me. I have read something about manuka honey from New Zealand, what are your thoughts about that? Please help me

C89004D1-2337-4DFE-B174-29CB24F8D0EB.jpeg.cb83d8ce205c674bb59706e3ade141d5.jpeg

This is how it looks now, today (1st pic)0F584E60-A652-4D0A-9111-CDAD0901CE61.png.da9da78d2d58e224eef74102fec3adef.png

this is how it looked BEFORE I started with the antibiotica treatment



2 Comments


Recommended Comments

The antibiotics have caused fungal outbreaks (pustules, cysts, red skin, rash etc.) which is why your skin became worse when you took antibiotics. From the photos it looks like you have candida or malasezzia - both of these are fungus. Candida and malasezzia outbreaks are CAUSED by taking antibiotics.

Do you have a white tongue ? Do you have dandruff ? If you get back to me with answers to these questions and you let me know which country you are in, I can provide information on how to treat the fungal pustules, cysts, red skin etc.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×